# SDR MWEA00537

- Difficulty date: July 5, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 991559713
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - LEFT FLOORBOARD IN CABIN FROM STATION 465-579 HAS 2 TORN FASTENER HOLES AT FORWARD END AND A CRACK ON OUTBOARD SIDE 20 INCHES AFT OF FORWARD END.  FABRICATED AND INSTALLED REPAIR DOUBLER.  (M)
